View Full Version : Anyone with real positive effects from Strattera?


INitialise
02-12-16, 05:43 AM
Hello.

Is there anyone that is currently on Strattera and is sure that it works w/o side effects?
Can't seem to find any post with someone that is happy with it?

Does it really increase your focus?
Does it increase your ability to keep things in your head? E.g how's your arithmetic skills on Strattera?
Do you stay in conversations/meetings etc w/o going daydreaming?
After a "heavy" day are you still able to work like a human or is sleep the only alternative?

Lisa has 5 green apple's, John has 2 blue....... Something.... And it's gone... :)

Gryphonfyre
02-21-16, 01:09 PM
Would love more information on this also.

Have you been prescribed Strattera/have you taken it? If so, how is it working for you?

mctavish23
02-21-16, 01:16 PM
I had a severe allergic reaction to Atomoxetine. Therefore, I can't take it.

Good Luck.

mctavish23

(Robert)

INitialise
02-23-16, 04:26 PM
Yes i just got prescribed Strattera and is currently at 50 mg / day. Only thing that's happened so far is that I wake up at 4 a.m every day.

My blood pressure have been around 140 dia when I test at the clinic so they refused me any cs. However when I measure several times outside of the clinic it's perfect.

In my opinion atomoxine is a waste of time so I hoped for a large amount of sunshine story's :)

SophiaP
03-10-16, 11:05 AM
I had to join this forum to comment on my experience with Strattera. I am taking the starter pack (6 weeks) and am on week 5.

When I started it, I got that initial euphoric feeling, then it was followed with agitation & a spacey feeling. Over the next few weeks the euphoria & agitation subsided, but the spaciness did not. I was getting the exact opposite effect that intended. There is a daily cycle - hyper feeling accompanied by spaciness for about 3-4 hours, extreme fatigue in the afternoon, then blah in the evenings.

I noticed that my hair was breaking off - initially attributed it to my daily use of heat appliances. Then I noticed it was coming out like 10 strands at a time, from the root. I decided to look up side effects of Strattera and discovered that alopecia (hair loss) is a known side effect! Uh, no thanks!

I've given this medication the time to build up in my system, and I am seeing no benefit for my ADD & losing my hair is a deal breaker.

I previously took Wellbutrin 300mg for 6 months. While it helped my ADD tremendously and evened out my moods, I began suffering with bad migraines and had to discontinue.

I am going to the doctor tomorrow to probably be prescribed something else:)

INitialise
03-14-16, 06:04 PM
Okey, so ive been on full dose for a while.
Still waking up 4 a.m every day and then I'm awake for a couple of hour's.
Agitated and really short tempered.
No improvement in focus and still spaceing out.
Feeling OK between 8 and 12 then the afternoon crash comes. Impossible to wake up after the afternoon nap.
Evening not human.
Getting out less of my day on Strattera.
Try to studie but not possible, a couple of pages then I'm drained.

Switching meds to Concerta.

This has truly been a waste of my precious time.

How many double blind studies did they have to do before getting two with positive results to get the drug cleared? :mad:

Please continue posting replies people! I was expecting a flash flood of replies. Sharing is caring :)

// i

samilia
04-21-17, 12:43 AM
All the side effects go away after about 2 months, this drug is a miracle in my life. Side effects make most people quit in the first few weeks before its ever been given a good chance to show how amazing it is. Life changer for me.

lexmark10
04-29-17, 11:50 AM
Strattera (80 mg) in combination with Ritalin works good for me.
Actually looking for the right Ritalin dosage, in my case it's about 3 times 5 - 10 mg / day. Talking to my doc about switching to Concerta 36 mg, because Rebounds make me tired.

Strattera was hard to take the first 2 weeks or so, full effect after about 4 weeks on 80 mg.

Sunflower009
08-29-17, 06:43 AM
I took Strattera for about 4 months back in 2004, and I had that spaced out feeling on it. Also a very slight dizzyness. I was in a new country though and learning tons of new things, and I guess I wasn't so totally aware of those effects. When I stopped taking it, I suddenly went back to feeliing "normal" (like myself, with only normal ADHD spaciness, and not this "new" artificial kind) and I was completely shocked at the difference. I am still mad at myself for taking it for so long. I must have made a terrible impression at the place I was working...

finallyfound10
09-10-17, 12:44 PM
I am on 80 mg and think that I need to increase it.